Gastric Acid?

Illustration of Gastric Acid?
Illustration: Gastric Acid? biocoherence.eu

I want to ask the last 4 days I feel bloating in the stomach and vomiting, nausea, and aroused, after checking it turned out to be gastric acid and given medicine after 2 days of taking the medicine at night it likes cold sweat and a cold if it’s okay and now my throat I feel itchy, please explain. Thank you?

1 Answer:

Hello Yoga,


Thank you for the question.

Flatulence, nausea, and vomiting are often caused by increased stomach acid (dyspepsia). These conditions can vary from the originator, for example stress, the influence of drugs or food consumed, hormonal fluctuations, certain diseases (such as gastritis, GERD, cholangitis, pancreatitis), to due to factors that are not clearly known (functional dyspepsia). Therefore, treatment for dyspepsia can also vary, depending on the cause, severity, and your general health. Try to be clear, what is the exact medicine the doctor gave you?


Cold sweat, colds, and itching in the throat may be part of the symptoms of dyspepsia. It could also, these complaints arise due to side effects of drugs, drug allergies or other substances, viral or bacterial infections, dry throat, anxiety disorders, heart problems, and many other possible triggers.


Better, don't panic yet. Continue to take medication as directed by the doctor, while doing the following trick:

Get more rest
Eat small but frequent portions
Eat and drink warm, not greasy, not spicy, and not artificial sweetness
Don't lie down right after eating
Do not smoke
Do not contact with cold, cigarettes and smoke, dry air, dust, pollution --- that is by increasing the silence at home, unless urgent (this action can also minimize your risk of contracting COVID-19 which is currently endemic)
Don't stress or get too tired
Improve your personal hygiene
Do not carelessly take other medicines except those given by doctors

However, if you appear shortness and severe vomiting, high fever for more than 3 days, wheezing, fatigue, dark vision, and other more severe complaints, immediately check with your doctor or doctor of internal medicine so that it is handled well, ok?


I hope this helps.

: by

Related Question

Side Effects Of Body Enhancing Supplements?

Side Effects Of Body Enhancing Supplements?

(4 months ago)

I use 2/3 body enhancing supplements, then suddenly my armpit hurts whether it is dangerous or I have to stop taking the supplement... Read more

Could TB Appear Without Symptoms?

Could TB Appear Without Symptoms?

(5 months ago)

Doctor, when I got a job recently, there were 2 people who were diagnosed with tuberculosis, so that the employees were injected something like that on the left arm, 3 days after t... Read more

Defecation Is Still Bleeding After Hemorrhoids Surgery?

Defecation Is Still Bleeding After Hemorrhoids Surgery?

(3 months ago)

Hello, I want to ask. 3 weeks after hemorrhoid surgery my wife was still bleeding profusely and that was also fresh blood came out when defecating. As well as the internal hemorrho... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *